Медицинская библиотека · The American journal of gastroenterology · 1989
Nyquil-associated liver injury.
СтатьяПеревод в очереди
Аннотация
Acetaminophen, a commonly used medication, is present in many over-the-counter remedies. In recent years, its potential to cause severe liver injury has been increasingly appreciated. Chronic abusers of alcohol may be particularly susceptible to hepatotoxicity from acetaminophen. We report two cases of unintentional liver injury associated with ingestion of Nyquil, a liquid cold remedy containing acetaminophen and 25% alcohol.
Для цитирования: Foust R T, Reddy K R, Jeffers L J, Schiff E R. Nyquil-associated liver injury.. The American journal of gastroenterology. 1989.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.